Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



A kink in a funny place

Author: R. Jackiw
Original publication: Algebra i Analiz, tom 17 (2005), nomer 1.
Journal: St. Petersburg Math. J. 17 (2006), 137-142
MSC (2000): Primary 83C80, 83E15
Published electronically: January 19, 2006
MathSciNet review: 2140678
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: When the 3-dimensional gravitational Chern-Simons term is reduced to two dimensions, a dilation-like gravity theory emerges. Its solutions involve kinks, which therefore describe 3-dimensional, conformally flat spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 83C80, 83E15

Retrieve articles in all journals with MSC (2000): 83C80, 83E15

Additional Information

R. Jackiw
Affiliation: Center for Theoretical Physics, Massachusetts Institute of Technology, Cambridge, MA 02139-4307

Keywords: Dilation-like gravity theory, kink
Received by editor(s): October 4, 2004
Published electronically: January 19, 2006
Article copyright: © Copyright 2006 American Mathematical Society